# SDR MASA2011032802266

- Difficulty date: March 25, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 29,125 hours, 29,638 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: P01074201D
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEMO LIFE VEST REQUIRES REPLACEMENT.  MX REPLACED VEST.
